MATHEMATICA BOHEMICA, Vol. 129, No. 1, pp. 43-70 (2004)

Almost periodic solutions with a prescribed spectrum of systems of linear and quasilinear differential equations with almost periodic coefficients and constant time lag
(Fourier transform approach)

Alexandr Fischer

Alexandr Fischer, Czech Technical University, Faculty of Mechanical Engineering, Dept. of Technical Mathematics, Karlovo nam. 13, 121 35 Praha 2, Czech Republic

Abstract: This paper is a continuation of my previous paper in Mathematica Bohemica and solves the same problem but by means of another method. It deals with almost periodic solutions of a certain type of almost periodic systems of differential equations.

Keywords: almost periodic function, Fourier coefficient, Fourier exponent, spectrum of almost periodic function, almost periodic system of differential equations, formal almost periodic solution, distance of two spectra, time lag

Classification (MSC2000): 42A75, 43A60

Full text of the article:

[Previous Article] [Next Article] [Contents of this Number] [Journals Homepage]
© 2004–2010 FIZ Karlsruhe / Zentralblatt MATH for the EMIS Electronic Edition